RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 2, Pages 269–275 (Mi izv1616)  

This article is cited in 2 scientific papers (total in 2 papers)

Isomorphism of intermediate Jacobians of some dual sections of determinantals

D. Yu. Logachev


Full text: PDF file (635 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 20:2, 259–265

Bibliographic databases:

UDC: 513.6
MSC: Primary 14K30; Secondary 14M99
Received: 09.06.1981

Citation: D. Yu. Logachev, “Isomorphism of intermediate Jacobians of some dual sections of determinantals”, Izv. Akad. Nauk SSSR Ser. Mat., 46:2 (1982), 269–275; Math. USSR-Izv., 20:2 (1983), 259–265

Citation in format AMSBIB
\Bibitem{Log82}
\by D.~Yu.~Logachev
\paper Isomorphism of intermediate Jacobians of some dual sections of determinantals
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 2
\pages 269--275
\mathnet{http://mi.mathnet.ru/izv1616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=651648}
\zmath{https://zbmath.org/?q=an:0513.14033|0505.14039}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 20
\issue 2
\pages 259--265
\crossref{https://doi.org/10.1070/IM1983v020n02ABEH001350}


Linking options:
  • http://mi.mathnet.ru/eng/izv1616
  • http://mi.mathnet.ru/eng/izv/v46/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Manin, M. A. Tsfasman, “Rational varieties: algebra, geometry and arithmetic”, Russian Math. Surveys, 41:2 (1986), 51–116  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Logachev D., “Fano Threefolds of Genus 6”, Asian J. Math., 16:3 (2012), 515–559  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:135
    Full text:50
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020